# SDR C2XA98IA179

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14828
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: S5337122301200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND CARGO DOOR FORWARD LATCH FITTING AFT LUG HAD CRACK INDICATION WHEN INSPECTED USING ULTRASONIC METHOD IAW ATR-42 NDTM 53-37-06.  MAINTENANCE REMOVED AND REPLACED THE CARGO DOOR FITTING.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
